Alert archive / Mississippi / Flash Flood Warnings in 2015
Flash Flood Warning 34, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Jun 9, 2015, 7:43 AM CDT for Lawrence County, Lincoln County, Mississippi. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2015, 7:43 AM CDT (12:43 UTC)
- Expired
- Jun 9, 2015, 9:45 AM CDT
- In force
- 2 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Lawrence County, MS, Lincoln County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 99 km from the middle of the area, began a volume at 12:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 0.7 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2023 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 807 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
644
WGUS54 KJAN 091243
FFWJAN
MSC077-085-091445-
/O.NEW.KJAN.FF.W.0034.150609T1243Z-150609T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
743 AM CDT TUE JUN 9 2015
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN LINCOLN COUNTY IN SOUTH CENTRAL MISSISSIPPI...
SOUTHWESTERN LAWRENCE COUNTY IN SOUTH CENTRAL MISSISSIPPI...
* UNTIL 945 AM CDT
* AT 741 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
TORRENTIAL RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN
HAVE ALREADY FALLEN IN THE LAST HOUR. FLASH FLOODING IS EXPECTED
TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BROOKHAVEN...ENTERPRISE...JAYESS...RUTH...TOPEKA AND EAST LINCOLN.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3133 9009 3134 9009 3134 9011 3135 9011
3135 9025 3139 9041 3148 9047 3161 9050
3159 9024 3144 9012 3140 9004 3134 9004
$$
AEG2 follow-up statements
575
WGUS74 KJAN 091411
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
ISSUED BY NATIONAL WEATHER SERVICE HUNTSVILLE AL
911 AM CDT TUE JUN 9 2015
MSC077-085-091445-
/O.CON.KJAN.FF.W.0034.000000T0000Z-150609T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN MS-LAWRENCE MS-
911 AM CDT TUE JUN 9 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 AM CDT FOR
SOUTHEASTERN LINCOLN AND SOUTHWESTERN LAWRENCE COUNTIES...
AT 908 AM CDT...THE HEAVY RAIN HAS ENDED AT THIS TIME.
HOWEVER...RUNOFF COULD STILL CAUSE SOME LOCALIZED FLOODING
CONDITIONS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BROOKHAVEN...TOPEKA...EAST LINCOLN...JAYESS AND RUTH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3133 9009 3134 9009 3134 9011 3135 9011
3135 9025 3139 9041 3148 9047 3161 9050
3159 9024 3144 9012 3140 9004 3134 9004
$$
KTW592
WGUS74 KJAN 091442
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
ISSUED BY NATIONAL WEATHER SERVICE HUNTSVILLE AL
942 AM CDT TUE JUN 9 2015
MSC077-085-091452-
/O.EXP.KJAN.FF.W.0034.000000T0000Z-150609T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN MS-LAWRENCE MS-
942 AM CDT TUE JUN 9 2015
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN LINCOLN AND SOUTHWESTERN
LAWRENCE COUNTIES WILL EXPIRE AT 945 AM CDT...
FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.
LAT...LON 3133 9009 3134 9009 3134 9011 3135 9011
3135 9025 3139 9041 3148 9047 3161 9050
3159 9024 3144 9012 3140 9004 3134 9004
$$
KTWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 3:44 AM CDT, 3 hours 59 minutes earlier.
Area forecast discussion, Jun 9, 3:44 AM CDT, 3 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 344 AM CDT TUE JUN 9 2015 .SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT...AFTER A BIT OF A LULL IN ACTIVITY LAST NIGHT, AN MCS DEVELOPED NEAR THE MS/TN BORDER AND HAS BEEN PROPAGATING SOUTHWARD, ANCHORED BY AN MCV NEAR THE GOLDEN TRIANGLE AS OF 08Z. OVER THE PAST FEW HOURS, THIS COMPLEX HAS BEEN PRIMARILY OUTFLOW DOMINANT, WITH THE STRONGEST CORES NOTED ON RADAR BEHIND THE OUTFLOW BOUNDARY. NEVERTHELESS, SOME WIND GUSTS ARE STILL REACHING THE GROUND, AS PER AWOS GUST OBS IN THE 20-30 KT RANGE. HIGH-RES GUIDANCE HAS GENERALLY HAD A VERY POOR HANDLE ON THE CURRENT CONVECTIVE ACTIVITY, BUT WITH MLCAPES IN THE 1000-2000 J/KG PER LATEST SPC MESOANALYSIS, IT SEEMS PLAUSIBLE FOR THIS COMPLEX TO CONTINUE INTO AT LEAST PART OF THE MORNING. THOUGH AMBIENT DEEP LAYER SHEAR IS BECOMING LESS FAVORABLE FOR POTENT UPDRAFTS AND THE THREAT OF SEVERE WEATHER WILL BECOME LESS LIKELY WITH TIME. THE MAIN UPPER TROUGH AND SHORTWAVE WILL BE PULLING AWAY FROM THE AREA TODAY AND THE SURFACE FRONT WILL CONTINUE TO WASH OUT WITH THE LOSS OF UPPER LEVEL SUPPORT. NEVERTHELESS, THERE WILL STILL BE LINGERING OUTFLOW FROM THIS AM'S CONVECTION, A RATHER MOIST AIRMASS, AND MODERATE INSTABILITY (ASSUMING CLOUD DEBRIS DOESN'T INTERRUPT INSOLATION THROUGH THE ENTIRE DAY). THIS SHOULD ALLOW FOR ADDITIONAL DEVELOPMENT THROUGH THE DAY INTO THE EVENING, ESPECIALLY ALONG AND SOUTH OF I-20. THE SETUP ON WEDNESDAY WILL BE SIMILAR, WITH SUBTLE UPPER TROUGHING OVER THE REGION AND RELATIVELY WEAK DISTURBANCES PASSING THROUGH. ACTIVITY IS EXPECTED TO BE MORE DIURNAL IN NATURE, WITH A MORE SUBSTANTIAL DROPOFF IN ACTIVITY HEADING INTO WED NIGHT. /DL/ .LONG TERM...THURSDAY THROUGH MONDAY...AT THE BEGINNING OF THE PERIOD DEEP TROPICAL MOISTURE WILL BE IN PLACE AS PW VALUES WILL BE NEAR 2 INCHES. LOW LEVEL SOUTHERLY FLOW WILL CONTINUE THE MOIST FEED WITH LOW TO MID 70S DEWPOINTS. MID LEVEL FLOW PATTERN WILL BE LIGHT AND DISORGANIZED WITH A WEAK LOW OVER THE NORTHERN GULF OF MEXICO. WITH THIS SETUP EXPECT A GREATER THAN NORMAL COVERAGE OF DIURNALLY DRIVEN CONVECTION TO DOMINATE THROUGH THE EARLY TO MIDDLE PORTION OF THIS TIME PERIOD. INCREASED MOISTURE/RAINFALL WILL ALSO MAKE FOR NARROW DIURNAL TEMP RANGES WITH MINS IN THE LOWER 70S AND HIGHS NEAR 90 AND AN OVERALL VERY MUGGY FEEL TO THE AIR. WEAK STEERING ALOFT WILL ALLOW FOR SLOW STORM MOVEMENTS AND LOCALLY HEAVY RAINFALL. BY LATE WEEKEND INTO MONDAY...INCREASED RIDGING FROM THE EAST WILL BEGIN DRYING/WARMING THE COLUMN. THUS...EXPECT CONVECTIVE COVERAGE TO BEGIN LESSENING IN THE EAST AND MAX TEMPS TO BE A FEW DEGREES WARMER./26/ && .AVIATION...A LINE OF SHRA/TSRA WILL PUSH SOUTHWARD FROM GLH/GWO/GTR TOWARD THE HKS/JAN/MEI THIS MORNING. BRIEF VISBY/CIG REDUCTIONS WILL OCCUR IN HEAVIER SHOWERS. PATCHY AREAS OF GROUND FOG AND LOW CIGS CANNOT BE RULED OUT AT A FEW SITES TOWARD DAYBREAK THIS MORNING, BUT ANY FLIGHT CATEGORY REDUCTIONS ARE EXPECTED TO BE BRIEF. LATER ON TODAY...ADDITIONAL SCATTERED SHRA/TSRA WILL BE POSSIBLE THROUGH THE DAY, WITH THE GREATEST PROBABILITY FOR CONVECTIVE ACTIVITY AT TERMINALS ALONG AND SOUTH OF I-20. OUTSIDE OF THE STORMS, VFR CONDITIONS ARE EXPECTED TO PREVAIL. /DL/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 89 71 89 70 / 55 37 36 19 MERIDIAN 87 68 88 69 / 62 38 41 23 VICKSBURG 90 70 90 70 / 55 29 32 15 HATTIESBURG 88 70 88 71 / 68 41 52 35 NATCHEZ 88 72 88 70 / 55 34 42 22 GREENVILLE 92 71 92 69 / 31 15 16 10 GREENWOOD 89 70 90 69 / 36 17 22 11 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && DL/26/DL
Hazardous weather outlook, Jun 9, 5:56 AM CDT, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 556 AM CDT TUE JUN 9 2015 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 101100- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 556 AM CDT TUE JUN 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. 21 && ...HAZARD LEGEND... NO SHORT TERM HAZARDS EXPECTED. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Jun 9, 6:29 AM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
629 AM CDT TUE JUN 9 2015
MSZ057-058-066-091215-
JONES MS-CLARKE MS-JASPER MS-
629 AM CDT TUE JUN 9 2015
...STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN JASPER...
SOUTHWESTERN CLARKE AND JONES COUNTIES UNTIL 715 AM CDT...
AT 628 AM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM SOSO TO NEAR
HEIDELBERG...AND MOVING SOUTHEAST AT 30 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
ELLISVILLE AROUND 645 AM CDT.
TUCKERS CROSSING AROUND 650 AM CDT.
OVETT AROUND 710 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE PINEVIEW AND SOSO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3183 8876 3182 8894 3149 8894 3143 8913
3144 8914 3179 8932 3198 8879 3184 8871
TIME...MOT...LOC 1128Z 325DEG 25KT 3187 8881 3174 8919
DLLocal storm report, Jun 9, 6:31 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
631 AM CDT TUE JUN 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 AM TSTM WND DMG CARTHAGE 32.74N 89.53W
06/09/2015 LEAKE MS EMERGENCY MNGR
MULTIPLE TREES AND POWER LINES DOWNED. A TREE FELL ON A
HOUSE. A HORSE BARN WAS DAMAGED AT THE COLISEUM. SMALL
HAIL ALSO REPORTED.
&&
DLSpecial weather statement, Jun 9, 6:38 AM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
638 AM CDT TUE JUN 9 2015
MSZ056-091215-
SMITH MS-
638 AM CDT TUE JUN 9 2015
...THUNDERSTORMS PRODUCING LOCALLY HEAVY RAINFALL ACROSS CENTRAL
SMITH COUNTY...
AT 637 AM CDT...METEOROLOGISTS WERE TRACKING THUNDERSTORMS PRODUCING
VERY HEAVY RAINFALL ACROSS SMITH COUNTY.
LOCATIONS IMPACTED INCLUDE... RALEIGH...WHITE OAK...MIZE AND
SYLVARENA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3180 8965 3201 8965 3205 8966 3205 8971
3214 8973 3206 8933 3189 8932
TIME...MOT...LOC 1137Z 309DEG 10KT 3198 8948
DLSpecial weather statement, Jun 9, 6:53 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
653 AM CDT TUE JUN 9 2015
MSZ072-073-091230-
LAMAR MS-MARION MS-
653 AM CDT TUE JUN 9 2015
...STRONG THUNDERSTORMS WILL AFFECT MARION AND WESTERN LAMAR
COUNTIES THROUGH 730 AM CDT...
AT 652 AM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR SUMRALL TO KOKOMO...
AND MOVING SOUTH AT 20 MPH.
WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
COLUMBIA...SANDY HOOK...KOKOMO...BAXTERVILLE...PINEBUR...PICKWICK AND
IMPROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3107 8984 3107 8992 3113 8994 3113 9001
3117 9001 3118 9003 3123 9003 3124 9004
3125 9004 3144 8965 3143 8964 3112 8948
3100 8979 3100 8983
TIME...MOT...LOC 1152Z 343DEG 18KT 3136 8963 3122 8998
DLSpecial weather statement, Jun 9, 7:01 AM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
701 AM CDT TUE JUN 9 2015
MSZ062-063-091245-
LAWRENCE MS-LINCOLN MS-
701 AM CDT TUE JUN 9 2015
...STRONG THUNDERSTORMS WILL AFFECT SOUTHERN LINCOLN AND SOUTHERN
LAWRENCE COUNTIES THROUGH 745 AM CDT...
AT 701 AM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS EXTENDING FROM ROBINWOOD TO NEAR WEST LINCOLN...AND
MOVING SOUTH AT 20 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ENTERPRISE...BOGUE CHITTO...ROBINWOOD...JAYESS...WEST LINCOLN...
TILTON...ARM...CENTER POINT...RUTH...TOPEKA AND EAST LINCOLN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3135 9011 3135 9063 3158 9063 3151 8996
3139 8997 3140 9004 3134 9004 3133 9006
3133 9008
TIME...MOT...LOC 1201Z 347DEG 17KT 3146 9009 3149 9052
DLLocal storm report, Jun 9, 7:11 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
711 AM CDT TUE JUN 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 AM TSTM WND DMG 4 ENE HOWARD 33.15N 90.13W
06/09/2015 HOLMES MS BROADCAST MEDIA
TREE AND POWER LINES DOWNED ALONG MS HIGHWAY 12 NEAR
JONES CROSSING RD.
&&
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 7:21 PM CDT | Special Weather Statement | JAN | Holmes | 24 min |
| Jun 9, 1:22 AM CDT | Special Weather Statement | JAN | Clay | 23 min |
| Jun 9, 1:53 AM CDT | Special Weather Statement | JAN | Bolivar | 52 min |
| Jun 9, 2:12 AM CDT | Special Weather Statement | JAN | Webster | 48 min |
| Jun 9, 2:27 AM CDT | Special Weather Statement | JAN | Leake | 48 min |
| Jun 9, 2:29 AM CDT | Special Weather Statement | JAN | Lowndes | 46 min |
| Jun 9, 2:44 AM CDT | Special Weather Statement | JAN | Bolivar | 46 min |
| Jun 9, 2:55 AM CDT | Special Weather Statement | JAN | Choctaw, Winston | 50 min |
| Jun 9, 3:27 AM CDT | Special Weather Statement | JAN | Leake, Neshoba | 48 min |
| Jun 9, 3:32 AM CDT | Flash Flood Warning | JAN | Leake | 3 hr |
| Jun 9, 3:33 AM CDT | Special Weather Statement | JAN | Carroll | 42 min |
| Jun 9, 4:03 AM CDT | Flash Flood Warning | JAN | Carroll, Leflore | 3 hr |
| Jun 9, 4:06 AM CDT | Special Weather Statement | JAN | Holmes | 39 min |
| Jun 9, 4:13 AM CDT | Special Weather Statement | JAN | Neshoba | 47 min |
| Jun 9, 4:31 AM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Yazoo | 59 min |
| Jun 9, 5:16 AM CDT | Special Weather Statement | JAN | Simpson | 29 min |
| Jun 9, 5:26 AM CDT | Flash Flood Warning | JAN | Jefferson Davis, Lawrence, Simpson | 3 hr |
| Jun 9, 5:54 AM CDT | Special Weather Statement | JAN | Lawrence | 36 min |
| Jun 9, 6:23 AM CDT | Flash Flood Warning | JAN | Jefferson Davis, Lawrence | 2 hr |
| Jun 9, 6:29 AM CDT | Special Weather Statement | JAN | Jones | 46 min |
| Jun 9, 6:38 AM CDT | Special Weather Statement | JAN | Smith | 37 min |
| Jun 9, 6:53 AM CDT | Special Weather Statement | JAN | Marion | 37 min |
| Jun 9, 7:01 AM CDT | Special Weather Statement | JAN | Lincoln | 44 min |
| Jun 9, 7:47 AM CDT | Special Weather Statement | JAN | Marion | 28 min |
| Jun 9, 8:27 AM CDT | Areal Flood Warning | JAN | Jefferson Davis, Lawrence, Simpson | 3 hr |
| Jun 9, 10:53 AM CDT | Special Weather Statement | JAN | Franklin | 37 min |
| Jun 9, 1:05 PM CDT | Special Weather Statement | JAN | Hinds | 40 min |
| Jun 9, 1:49 PM CDT | Special Weather Statement | JAN | Yazoo | 26 min |
| Jun 9, 2:45 PM CDT | Severe Thunderstorm Warning | JAN | Copiah | 45 min |
| Jun 9, 2:50 PM CDT | Special Weather Statement | JAN | Warren | 40 min |
| Jun 9, 2:54 PM CDT | Severe Thunderstorm Warning | JAN | Warren | 36 min |
| Jun 9, 2:55 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison, Rankin, Scott | 50 min |
| Jun 9, 2:59 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena | 46 min |
| Jun 9, 3:06 PM CDT | Special Weather Statement | JAN | Hinds | 24 min |
| Jun 9, 3:35 PM CDT | Special Weather Statement | JAN | Claiborne | 25 min |
| Jun 9, 3:51 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Hinds, Warren | 54 min |
| Jun 9, 4:00 PM CDT | Special Weather Statement | JAN | Scott | 15 min |
| Jun 9, 4:01 PM CDT | Special Weather Statement | JAN | Sharkey | 29 min |
| Jun 9, 4:31 PM CDT | Flash Flood Warning | JAN | Claiborne, Copiah, Hinds, Warren | 3 hr |
| Jun 9, 4:36 PM CDT | Special Weather Statement | JAN | Hinds | 24 min |
| Jun 9, 4:47 PM CDT | Special Weather Statement | JAN | Claiborne, Hinds | 43 min |
| Jun 9, 5:12 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson | 48 min |
Nearby
Flash Flood Warnings in Mississippi, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.